# SDR AUS20011382

- Difficulty date: October 10, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360K
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 646640
- Condition: Worn
- Location: Reciprocating En
- Part time: 1,459 cycles
- Component: Reciprocating En, Cont, IO360K
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST VALVE GUIDE WORN EXCESSIVELY. INVESTIGATION FOUND SPRINGCAP RIDING UP ON VALVE AND CONTACTING ROCKER ARM DUE TO WORNCOLLETS.
